Introduction à la statistique mathématique. II. Exhaustivité
Annales de l'I.H.P. Probabilités et statistiques, Tome 5 (1969) no. 4, p. 289-322
@article{AIHPB_1969__5_4_289_0,
     author = {Littaye-Petit, M. and Piednoir, J.-L. and Cutsem, B. Van},
     title = {Introduction \`a la statistique math\'ematique. II. Exhaustivit\'e},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {4},
     year = {1969},
     pages = {289-322},
     zbl = {0214.18001},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1969__5_4_289_0}
}
Littaye-Petit, M.; Piednoir, J.-L.; Cutsem, B. Van. Introduction à la statistique mathématique. II. Exhaustivité. Annales de l'I.H.P. Probabilités et statistiques, Tome 5 (1969) no. 4, pp. 289-322. http://www.numdam.org/item/AIHPB_1969__5_4_289_0/

[1] P.R. Halmos et L.J. Savage, Applications of the Radon-Nikodym theorem to the theory of sufficient statistics. Annals of Mathematical Statistics, 20, 1949, p. 225-241 | MR 30730 | Zbl 0034.07502

[2] R.R. Bahadur, Sufficiency and statistical decision functions. Annals of Mathematical Statistics, 25, 1954, p. 423-462. | MR 63630 | Zbl 0057.35604

[3] T.S. Pitcher, Sets of measures not admitting necessary and sufficient statistics or subfields. Annals of Mathematical Statistics, 28, 1957, p. 267-268. | MR 84233 | Zbl 0083.13704

[4] D.L. Burkholder, Sufficiency in the undominated case. Annals of Mathematical Statistics, 32, 1961, p. 1191-1200. | MR 131287 | Zbl 0221.62003

[5] P.L. Hennequin et A. Tortrat, Théorie des probabilités et quelques applications. Masson, 1965. | MR 178481 | Zbl 0128.37403

[6] P.A. Meyer, Probabilités et Potentiel. Hermann, 1966. | MR 205287 | Zbl 0138.10402

[1] L. Le Cam, Sufficiency and Approximate sufficiency. Annals of Mathematical Statistics, vol. 35, 1964, p. 1419-1455. | MR 207093 | Zbl 0129.11202

[2] Schaeffer, Topological vectorial spaces.

[3] Kaplan, Second dual of the space of continuous functions. Trans. of the Am. Math. Soc., vol. 86, 1957, p. 70 à 365 ; vol. 93, 1959, p. 329-350. | MR 112030 | Zbl 0081.10903

[4] R.E. Edwards, Functional analysis.

[5] Halmos Savage, Application of the R. N. theorem to sufficient statistic. Annals of Mathematical Statistics, vol. 20, n° 2, 1949. | Zbl 0034.07502